Alert archive / Florida / High Surf Advisories in 2012
High Surf Advisory 4, NWS Tallahassee, FL
NWS Tallahassee, FL issued this high surf advisory at Jun 26, 2012, 3:04 AM CDT for Bay County, Walton County, Florida. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Jun 26, 2012, 3:04 AM CDT (08:04 UTC)
- Expired
- Jun 26, 2012, 4:07 PM CDT
- In force
- 13 hr
- Issued by
- NWS Tallahassee, FL
Counties Bay County, FL, Walton County, FL
The radar
The Eglin Afb radar (KEVX), 15 km from the middle of the area, began a volume at 08:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 8.1 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 164 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 554 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -101 m²/s²
- 0-3 km storm-relative helicity
- -288 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
102 WHUS42 KTAE 260804 CFWTAE COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 404 AM EDT TUE JUN 26 2012 ...HIGH SURF AND A HIGH RISK OF RIP CURRENTS IN EFFECT FOR COASTAL AND BAY AND WALTON COUNTIES... .TROPICAL STORM DEBBY OVER THE NORTHEAST GULF OF MEXICO WILL CONTINUE TO GENERATE ROUGH SURF AT LEAST INTO THIS AFTERNOON. FLZ108-112-261915- /O.NEW.KTAE.SU.Y.0004.120626T0804Z-120626T2200Z/ SOUTH WALTON-COASTAL BAY- 304 AM CDT TUE JUN 26 2012 ...HIGH SURF ADVISORY AND HIGH RIP CURRENT RISK IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A HIGH SURF AND HIGH RIP CURRENT RISK...WHICH IS IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON. * SURF...5 TO 7 FEET. * TIMING...THROUGH AT LEAST THIS AFTERNOON. * IMPACTS...ROUGH SURF AND DANGEROUS RIP CURRENTS WILL CREATE EXTREMELY HAZARDOUS CONDITIONS FOR ANYONE ENTERING THE WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT... DO NOT PANIC. REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG SWIMMER CAN BECOME EXHAUSTED QUICKLY. && $$ BLOCK
1 follow-up statement
755 WHUS42 KTAE 262107 CFWTAE COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 507 PM EDT TUE JUN 26 2012 ...HIGH RIP CURRENT RISK IN EFFECT THROUGH WEDNESDAY EVENING FOR EASTERN PANHANDLE AND BIG BEND BEACHES... .LINGERING SWELLS FROM TROPICAL STORM DEBBY WILL CONTINUE TO PRODUCE AN ELEVATED RISK OF RIP CURRENTS THROUGH WEDNESDAY. FLZ108-112-271000- /O.CAN.KTAE.SU.Y.0004.000000T0000Z-120626T2200Z/ /O.NEW.KTAE.RP.S.0016.120626T2107Z-120628T0000Z/ SOUTH WALTON-COASTAL BAY- 407 PM CDT TUE JUN 26 2012 ...HIGH RIP CURRENT RISK IN EFFECT THROUGH WEDNESDAY EVENING... ...HIGH SURF ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A HIGH RIP CURRENT RISK...WHICH IS IN EFFECT THROUGH WEDNESDAY EVENING. THE HIGH SURF ADVISORY HAS BEEN CANCELLED. * SURF...3 TO 5 FEET. * TIMING...THROUGH AT WEDNESDAY AFTERNOON. * IMPACTS...ROUGH SURF AND DANGEROUS RIP CURRENTS WILL CREATE EXTREMELY HAZARDOUS CONDITIONS FOR ANYONE ENTERING THE WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT... DO NOT PANIC. REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG SWIMMER CAN BECOME EXHAUSTED QUICKLY. && $$ FLZ114-115-271000- /O.NEW.KTAE.RP.S.0016.120626T2107Z-120628T0000Z/ COASTAL GULF-COASTAL FRANKLIN- 507 PM EDT TUE JUN 26 2012 ...HIGH RIP CURRENT RISK IN EFFECT THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A HIGH RIP CURRENT RISK...WHICH IS IN EFFECT THROUGH WEDNESDAY EVENING. * SURF...3 TO 5 FEET. * TIMING...THROUGH WEDNESDAY AFTERNOON. * IMPACTS...ROUGH SURF AND DANGEROUS RIP CURRENTS WILL CREATE EXTREMELY HAZARDOUS CONDITIONS FOR ANYONE ENTERING THE WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT... DO NOT PANIC. REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG SWIMMER CAN BECOME EXHAUSTED QUICKLY. && $$ CAMP
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this high surf advisory went out at Jun 25, 9:00 PM CDT, 6 hours 4 minutes earlier.
Area forecast discussion, Jun 25, 9:00 PM CDT, 6 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1000 PM EDT Mon Jun 25 2012
...Tropical Storm Debby to Impact the Region through Thursday...
...Flash Flooding Expected Across Parts of the Florida Big Bend
through Tonight...
...Tropical Storm Warning has been extended to include Inland
Madison and Jefferson counties...
.SYNOPSIS...Tropical Storm Debby continues to be nearly stationary
as it spins over our Gulf of Mexico coastal waters. it is considered
a large tropical cyclone with strong winds and heavy rain occurring
large distances from the center. The circulation now appears to be
just north of the official track so closer to the coast. At 8 pm
EDT, it was located near 29.1 north and 85.2 west or about 80 S/SE
of Panama City. Convection associated with Debby continues to burst
on the N/NE side of the system. Conversely a dry and subsident flow
aloft on the NW side has significantly limited precipitation. Hence
sharp rainfall gradients mark our area. It should be noted that a
degree of uncertainty remains with future track and intensity of
Debby which could have significant impacts on furure forecasts.
although Debby has weakened some in last 12 hours and the threat of
severe weather has noticeably waned. the treat of flooding has not.
The slow movement of this system will lead to a long duration of
heavy rain and flooding impacts, especially near the coast. The
combination of the storm surge and tide has caused normally dry
areas near the coast and even further inland to be inundated. latest
surface analysis indicates a mesoscale trough north of Debby's
center extending from Gulf County east-northeast across the Big
Bend. This trough has been a focusing mechanism for a band of very
heavy rain that has prompted flash flood warnings across central and
western portions of the Big Bend. there remains a very high threat
for flooding. the greatest concern will be along the immediate coast
with onshore flow and at high tide.
there have been numerous reports of significant flooding across the
fl big bend. this includes multiple reports of road closures,
powerlines down, water over roads and flooded homes in Leon and
Jefferson counties. unofficial reports of in excess of ten inches of
rain were reported today across Jefferson and Leon counties
including at aimes sink and bloxham forestry work camp. the
Tallahassee airport has reported 4.27 inches. reports of over
17 inches have been recorded at Mesonet sites at st marks and at
APALACHICOLA national forest and 12.10 inches at wakulla springs
all in wakulla county. three hourly radar rainfall estimates show in
excess of 8 inches across wakulla and adjacent sections of southern
Leon county.
&&
.SHORT TERM [Tonight]...
Various hi-res WRF runs showed the primary heavy rain band
is expected to make a slow southward drift through overnight.
We have included prevailing heavy rain in the grids for much of the
Big Bend region. An additional 2-5 inches could easily fall before
sunrise tomorrow. This much rain falling on top of the rainfall
already observed will result in additional flooding.
the main threat will occur at high tide. Tides across the Big Bend
coast from Cedar Key to Apalachicola are running about 3.5 feet
above normal. combined storm surge and astronomical tides of 4 to 6
feet above mean sea level are expected near the coast. this will
continue to create dangerous flooding scenarios. the next high tides
will be as follows:
st marks 729 am
APALACHICOLA 934 am
st Andrews at panama city 622 am
&&
.MARINE...Tonight...
TS Debby continues to spin over the coastal waters south of Saint
George Island. Onshore winds will remain in excess of 30 knots with
higher gusts and seas from 6 feet at coast to 14 feet well offshore.
&&
.AVIATION...We are looking for predominantly MVFR conditions at the
terminals with periods of IFR expected in heavier showers or storms.
&&
.HYDROLOGY...Additional rainfall totals are forecast to range from 8
to 12+ inches from rain bands across the FL Big bend will amounts
dropping off rapidly to the north and west. Flooding is now forecast
to occur on the St. Marks river. The stage at Newport has reached
flood stage and is forecast to crest just shy of moderate flood
stage (9 ft) late Tuesday afternoon. Flooding is also now forecast
along the lower reaches of the Suwannee River. However, that will be
a few days down the road.
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...None.
GA...None.
FL...TROPICAL Storm Warning for Calhoun-Coastal Bay-Coastal
Dixie- coastal Franklin-Coastal Gulf-Coastal Jefferson-
Coastal Taylor-Coastal Wakulla-Inland Bay-Inland
Dixie-Inland Franklin-Inland Gulf-Inland Jefferson-Inland
Taylor-Inland Wakulla-Lafayette-Liberty-Madison-South Walton.
Flash Flood Watch until 8 AM EDT /7 AM CDT/ Tuesday for Calhoun-
Coastal Dixie-Coastal Franklin-Coastal Gulf-Coastal
Jefferson-Coastal Taylor-Coastal Wakulla-Gadsden-Inland
Dixie-Inland Franklin-Inland Gulf-Inland Jefferson-Inland
Taylor-Inland Wakulla-Lafayette-Leon-Liberty-Madison.
GM...TROPICAL Storm Warning for Apalachee Bay-Coastal waters From
Ochlockonee River to Apalachicola FL out to 20 NM-Coastal
waters from Suwannee River to Keaton Beach FL out 20 NM-
Coastal waters from Apalachicola to Destin FL out 20 NM-
Waters from Suwannee River to Apalachicola FL from 20 to 60
NM-Waters from Apalachicola to Destin FL from 20 to 60 NM.
&&
BLOCKHazardous weather outlook, Jun 25, 9:11 PM CDT, 5 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1011 PM EDT MON JUN 25 2012
...TROPICAL STORM WARNINGS HAVE BEEN EXTENDED TO INLAND MADISON AND
JEFFERSON COUNTIES...
ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-270215-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1011 PM EDT MON JUN 25 2012 /911 PM CDT MON JUN 25 2012/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.
.DAY ONE...TONIGHT...
FL...TROPICAL STORM WARNING FOR CALHOUN-COASTAL BAY-COASTAL
DIXIE- COASTAL FRANKLIN-COASTAL GULF-COASTAL JEFFERSON-
COASTAL TAYLOR-COASTAL WAKULLA-INLAND BAY-INLAND
DIXIE-INLAND FRANKLIN-INLAND GULF-INLAND JEFFERSON-INLAND
TAYLOR-INLAND WAKULLA-LAFAYETTE-LIBERTY-MADISON-SOUTH WALTON.
FLASH FLOOD WATCH UNTIL 8 AM EDT /7 AM CDT/ TUESDAY FOR CALHOUN-
COASTAL DIXIE-COASTAL FRANKLIN-COASTAL GULF-COASTAL
JEFFERSON-COASTAL TAYLOR-COASTAL WAKULLA-GADSDEN-INLAND
DIXIE-INLAND FRANKLIN-INLAND GULF-INLAND JEFFERSON-INLAND
TAYLOR-INLAND WAKULLA-LAFAYETTE-LEON-LIBERTY-MADISON.
GM...TROPICAL STORM WARNING FOR APALACHEE BAY-COASTAL WATERS FROM
OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM-COASTAL
WATERS FROM SUWANNEE RIVER TO KEATON BEACH FL OUT 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60
NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM.
PLEASE SEE MIAAFDTAE AND MIAHLSTAE FOR MORE SPECIFIC INFORMATION.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
HAZARDS FROM DEBBY WILL LIKELY CONTINUE INTO AT LEAST WEDNESDAY
WITH A GRADUAL IMPROVEMENT EXPECTED FOR THE REMAINDER OF THE WEEK.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD CLOSELY MONITOR THE WEATHER AND ANY FLOODING ISSUES.
REPORT HEAVY RAIN AMOUNTS AND FLOODING...AND ANY SEVERE WEATHER
TO THE NATIONAL WEATHER SERVICE.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
.SPOTTER INFORMATION STATEMENT...
BLOCKIn the hours before
Local storm report, Jun 26, 2:37 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
337 AM EDT TUE JUN 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM HEAVY RAIN LAMONT 30.38N 83.81W
06/26/2012 M9.34 INCH JEFFERSON FL MESONET
24 HOUR TOTAL OF 9.34 INCHES AT THE AUCILLA RIVER GAUGE
AT LAMONT.
&&
DVDLocal storm report, Jun 26, 2:39 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
339 AM EDT TUE JUN 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM HEAVY RAIN 3 SE DILLS 30.59N 83.73W
06/26/2012 M7.24 INCH JEFFERSON FL MESONET
24 HOUR TOTAL OF 7.24 INCHES AT THE SNEADS SMOKEHOUSE
LAKE ALONG ASHVILLE HIGHWAY. SITE ASHF1.
&&
DVDLocal storm report, Jun 26, 2:40 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
340 AM EDT TUE JUN 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM HEAVY RAIN 2 S HOPEWELL 30.35N 83.44W
06/26/2012 M9.13 INCH MADISON FL MESONET
24 HOUR TOTAL OF 9.13 INCHES AT THE HOPEWELL TOWER ALONG
TOWER ROAD. SITE HOPF1.
&&
DVDLocal storm report, Jun 26, 2:42 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
342 AM EDT TUE JUN 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM HEAVY RAIN PERRY-FOLEY AIRPORT 30.07N 83.58W
06/26/2012 M6.15 INCH TAYLOR FL ASOS
24 HOUR TOTAL OF 6.15 INCHES AT K40J AIRPORT.
0300 AM HEAVY RAIN 2 NE FENHOLLOWAY 30.10N 83.47W
06/26/2012 M6.27 INCH TAYLOR FL MESONET
24 HOUR TOTAL OF 6.27 INCHES AT SITE FOLF1 AT U.S.
HIGHWAY 27 AND CORNELL ROAD.
&&
DVDLocal storm report, Jun 26, 2:45 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
345 AM EDT TUE JUN 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM HEAVY RAIN 1 SE MIDWAY 30.00N 83.06W
06/26/2012 M7.37 INCH LAFAYETTE FL MESONET
24 HOUR TOTAL OF 7.37 INCHES AT THE MIDWAY TOWER NEAR
COUNTY ROAD 354. SITE MDWF1.
0300 AM HEAVY RAIN COOKS HAMMOCK 29.93N 83.28W
06/26/2012 M7.89 INCH LAFAYETTE FL MESONET
24 HOUR TOTAL OF 7.89 INCHES AT SITE CKSF1.
&&
DVDLocal storm report, Jun 26, 2:48 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
348 AM EDT TUE JUN 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM HEAVY RAIN 2 S LURAVILLE 30.10N 83.17W
06/26/2012 M6.66 INCH LAFAYETTE FL MESONET
24 HOUR TOTAL OF 6.66 INCHES AT SITE LURF1 NEAR
LURAVILLE.
&&
DVDThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 10:35 PM CDT | River Flood Warning | TAE | Jefferson, Madison, Taylor | 8 days |
| Jun 25, 10:41 PM CDT | Flash Flood Warning | TAE | Franklin, Gulf, Liberty | 6 hr |
| Jun 26, 12:18 AM CDT | Flash Flood Warning | TAE | Lafayette, Taylor | 6 hr |
| Jun 26, 3:00 AM CDT | Areal Flood Warning | TAE | Jefferson, Leon, Madison, Taylor, Wakulla | 6 hr |
| Jun 26, 11:44 AM CDT | River Flood Warning | TAE | Dixie, Levy | 7 days |
| Jun 26, 11:48 AM CDT | River Flood Warning | TAE | Dixie, Levy | 7 days |
| Jun 26, 11:55 AM CDT | Areal Flood Warning | TAE | Franklin, Jefferson, Liberty, Wakulla | 24 hr |
| Jun 26, 1:13 PM CDT | Areal Flood Warning | TAE | Lafayette, Taylor | 3 hr |
| Jun 26, 2:01 PM CDT | Flash Flood Warning | TAE | Lafayette | 119 min |
| Jun 26, 3:08 PM CDT | Flash Flood Warning | TAE | Taylor | 112 min |
| Jun 26, 3:50 PM CDT | Areal Flood Warning | TAE | Lafayette, Taylor | 3 hr |
| Jun 26, 3:57 PM CDT | Flash Flood Warning | TAE | Lafayette | 63 min |
| Jun 26, 4:07 PM CDT | Rip Current Statement | TAE | Bay, Franklin, Gulf, Walton | 11 hr |
| Jun 26, 4:29 PM CDT | Small Craft Advisory | TAE | 11 hr | |
| Jun 26, 4:55 PM CDT | Flash Flood Warning | TAE | Lafayette | 2 hr |
| Jun 26, 6:49 PM CDT | Areal Flood Warning | TAE | Dixie, Lafayette, Taylor | 24 hr |
Nearby
High Surf Advisories in Florida, 2012Every high surf advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.